Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On replacing proper Dehn maps with proper embeddings


Author: C. D. Feustel
Journal: Trans. Amer. Math. Soc. 166 (1972), 261-267
MSC: Primary 57D40
MathSciNet review: 0293644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop algebraic and geometric conditions which imply that a given proper Dehn map can be replaced by an embedding. The embedding, whose existence is implied by our theorem, retains most of the algebraic and geometric properties required in the original proper Dehn map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0293644-9
PII: S 0002-9947(1972)0293644-9
Keywords: 3-manifold, proper Dehn map, embedding
Article copyright: © Copyright 1972 American Mathematical Society